# SDR ABXA050234

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N799AX
- Make and model: Boeing 767-200
- Aircraft serial: 23432
- Aircraft time: 41,343 hours, 36,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT AT FL260, A MODERATELY LOUD NOISE WAS HEARD AND EICAS MESSAGE LEFT FORWARD ENTRANCE DOOR ILLUMINATED.  CABIN PRESSURE CONTROL REMAINED NORMAL.  PASSENGER REPORTED THAT THE ENTRY DOOR LOCKING HANDLE HAD POPPED TO THE OPEN POSITION.  AIRCRAFT WAS LEVELING AND DOOR HANDLE WAS PUSHED BACK TO THE CLOSED POSITION.  EICAS MESSAGE WENT OUT.  PROBLEM DID NOT RECUR.  PERFORMED OPERATIONAL CHECK OF ENTRY DOOR SEVERAL TIMES, OPS CHECKED GOOD.  PERFORMED BITE TEST OF PSEU, NO FAULTS NOTED IAW B767 MM.
